# SDR 2001UALA01327

- Difficulty date: July 7, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 29,175 hours, 21,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS DEEP CREASE, AT BS 1000, STR 14L.  ACCOMPLISHED FILLER AND DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
